Accessibility navigation


Letter to the Editor

Formann, A. K. and Boehning, D. A. W. (2008) Letter to the Editor. Biostatistics, 9 (4). pp. 777-778. ISSN 1465-4644

Full text not archived in this repository.

To link to this article DOI: 10.1093/biostatistics/kxn026


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15692
Publisher:Oxford University Press

Centaur Editors: Update this record

Page navigation